The group of biholomorphic automorphisms of symmetric Siegel domains and its topology
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, p. 343-351
@article{ASNSP_1984_4_11_3_343_0,
     author = {Isidro, Jos\'e-Mar\'\i a and Vigu\'e, Jean-Pierre},
     title = {The group of biholomorphic automorphisms of symmetric Siegel domains and its topology},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1984},
     pages = {343-351},
     zbl = {0579.32051},
     mrnumber = {785615},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_3_343_0}
}
Isidro, José-María; Vigué, Jean-Pierre. The group of biholomorphic automorphisms of symmetric Siegel domains and its topology. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, pp. 343-351. http://www.numdam.org/item/ASNSP_1984_4_11_3_343_0/

[1] N. Dunford - J. Schwartz, Linear operators, part I. Interscience publishers, Inc., New York (1957). | Zbl 0084.10402

[2] T. Franzoni, The group of biholomorphic automorphisms in certain J*-algebras, Ann. Mat. Pura Appl. (4), 127 (1981), pp. 51-66. | MR 633394 | Zbl 0483.46051

[3] T. Franzoni - E. Visentini, Holomorphic maps and invariant distances, North-Holland, Amsterdam (1980). | MR 563329 | Zbl 0447.46040

[4] M. Greenberg, Lectures on algebraic topology, Benjamin, Inc., New York (1967). | MR 215295 | Zbl 0169.54403

[5] L. Harris, Bounded symmetric homogeneous domains in ifnite dimensional spaces, Lecture Notes n° 364 (1974), pp. 13-40, Springer-Verlag, Berlin. | MR 407330 | Zbl 0293.46049

[6] L. Harris, Schwarz-Pick system of pseudometrics for domains in normed linear spaces, in Advances in Holomorphy, J. Barroso editor, North-Holland, Amsterdam (1979), pp. 345-406. | MR 520667 | Zbl 0409.46053

[7] L. Harris - W. Kaup, Linear algebraic groups in infinite dimensions, Illinois J. Math., 21 (1977), pp. 666-674. | MR 460551 | Zbl 0385.22011

[8] W. Kaup - H. Upmeier, Jordan Algebras and symmetric Siegel domains in Banach spaces, Math. Z., 157 (1977) pp. 179-200. | MR 492414 | Zbl 0357.32018

[9] S. Sakai, C*-algebras and W*-algebras, Ergebnisse der Mathematik, 60, Springer-Verlag, Berlin (1971). | MR 442701 | Zbl 0219.46042

[10] J.-P. Vigué, Le groupe des automorphismes analytiques dun domaine borné d'un espace de Banach complexe. Application aux domaines bornés symétriques, Ann. Sci. École Norm. Sup. (4), 9 (1976), pp. 203-282. | Numdam | MR 430335

[11] J.P. Vigué, Frontière des domaines bornés cerclés homogènes, C. R. Acad. Sci. Sci. Paris, 288A (1979), pp. 657-660. | MR 534524 | Zbl 0403.32016

[12] J.-P. Vigué - J.-M. Isidro, Sur la topologie du groupe des automorphismes analytiques d'un domaine cerclé borné, Bull. Sci. Math. (2), 106 (1982), pp. 417-426. | MR 688200 | Zbl 0546.32012